MAUDE Adverse Event Report: ARTHREX, INC. LOW PROFILE SCREW, 2.4 X 12MM, CORTEX; SCREW, FIXATION, BONE

ARTHREX, INC. LOW PROFILE SCREW, 2.4 X 12MM, CORTEX; SCREW, FIXATION, BONE
Model Number LOW PROFILE SCREW, 2.4 X 12MM, CORTEX
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the surgeon had to remove the wrist spanning plate, ar-8916spn, because the screws were backing out of the distal holes.No further information, additional information requested.Additional information provided (b)(6) 2019: case date of implantation: (b)(6) 2019.Case date of explantation: not yet determined the following screws were also explanted during the revision: ar-8724-12 lot: 2542021.Ar-8724v-12 lot: 2605841.Ar-8724v-18 lot: 2605831.Ar-8935-14 lot: 10176201.Ar-8935-14 lot:10249431.The specific date of the second surgery (explant) is unknown, however it is known that the date was prior to (b)(6) 2019.For reporting purposes (b)(6) 2019 has been entered as the date of event.

Brand Name
LOW PROFILE SCREW, 2.4 X 12MM, CORTEX
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9569883
Report Number1220246-2020-01557
Device Sequence Number382288
Product Code HWC
UDI-Device Identifier00888867045095
UDI-Public00888867045095
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOW PROFILE SCREW, 2.4 X 12MM, CORTEX
Device Catalogue NumberAR-8724-12
Device Lot Number2542021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;